# SDR IPXA2021031066680

- Difficulty date: February 12, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA.XOSA. 692.0 TO 698.127.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 692.0 TO 698.127 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
